# SDR 97ZZZX528

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Aviation Systems LLC, repair station MS1R333K
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Propeller: Rotol R3544123F13
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Condition: Cracked
- Location: Outer Sleeve
- Part time: 15,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR OVERHAUL, FOUND OUTER SLEEVE CRACKED WHERE PTFE TAPE FITS.  PROPELLER HAD BEEN REMOVED FOR ROUTINE MAINTENANCE.
